# SDR VNAA0508024

- Difficulty date: August 26, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 3,084 hours, 3,121 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Part serial: A720
- Condition: Failed
- Location: Te Flaps
- Part time: 3,201 hours, 3,208 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH THE CREW REPORTED A FLAPS FAIL MESSAGE AT 45 DEGREES.  MAINTENANCE DETERMINED THAT THE SKEW DETECTION UNIT WAS INOPERATIVE.  THE SKEW DETECTION SYSTEM WAS DEFERRED IAW CRJ200 MEL 27-51-03(C).  THE AIRCRAFT WAS RELEASED FOR SERVICE.  CAK MAINTENANCE INSTALLED A SERVICEABLE SKEW DETECTION UNIT ON 08/30/05 IAW CRJ200 AMM 27-51-15-400-801.  OPERATIONAL CHECKS WERE GOOD.  THE MEL WAS CLEARED AND THE AIRCRAFT WAS AGAIN RELEASED FOR SERVICE.
